Alert archive / Texas / Flash Flood Warnings in 2010
Flash Flood Warning 36, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at May 24, 2010, 11:39 PM CDT for Val Verde County, Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 24, 2010, 11:39 PM CDT (04:39 UTC)
- Expired
- May 25, 2010, 2:30 AM CDT
- In force
- 3 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Val Verde County, TX
The radar
The Laughlin AFB radar (KDFX), 64 km from the middle of the area, began a volume at 04:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 12:47 AM CDT | FLASH FLOOD | Del Rio, TX | FLOODING IN HOMES IN DEL RIO |
| May 25, 12:52 AM CDT | HEAVY RAIN 6.74 | Del Rio, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 68 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 4.7 hours before the alert went out and 9 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2797 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 967 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
914
WGUS54 KEWX 250439
FFWEWX
TXC465-250730-
/O.NEW.KEWX.FF.W.0036.100525T0439Z-100525T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1139 PM CDT MON MAY 24 2010
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EXTREME SOUTHERN VAL VERDE COUNTY...
* UNTIL 230 AM CDT.
* AT 1130 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
DETERMINED THAT RAINFALL RATES OF ONE TO TWO INCHES PER HOUR
FROM THUNDERSTORMS OVER DEL RIO WILL PRODUCE FLASH FLOODING.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO AMISTAD
VILLAGE...LAUGHLIN AFB AND DEL RIO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN WATER COVERS THE ROAD...TURN AROUND DON'T DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.
&&
LAT...LON 2946 10107 2951 10069 2924 10080 2927 10088
2929 10090 2931 10090 2931 10092 2936 10101
2940 10105
$$3 follow-up statements
557
WGUS74 KEWX 250454
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1154 PM CDT MON MAY 24 2010
TXC465-250730-
/O.CON.KEWX.FF.W.0036.000000T0000Z-100525T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VAL VERDE TX-
1154 PM CDT MON MAY 24 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 AM CDT FOR
EXTREME SOUTHERN VAL VERDE COUNTY...
AT 1148 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A THUNDERSTORM PRODUCING FLASH FLOODING. THIS STORM WAS
LOCATED OVER DEL RIO...MOVING EAST AT 10 MPH. RAINFALL RATES BETWEEN
TWO AND THREE INCHES PER HOUR HAVE BEEN REPORTED WITH THIS STORM.
OTHER LOCATIONS IN THE WARNING AREA INCLUDE LAUGHLIN AFB.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RUNOFF FROM HEAVY RAIN WILL FLOOD CREEKS, STREAMS, STREET
INTERSECTIONS, CULVERTS AND UNDERPASSES. LOW LYING PLACES THAT
NORMALLY FLOOD COULD BECOME DEATH TRAPS. DO NOT CROSS ANY FLOODED
AREA. TURN AROUND DON'T DROWN.
&&
LAT...LON 2946 10107 2951 10069 2924 10080 2927 10088
2929 10090 2931 10090 2931 10092 2936 10101
2940 10105
$$357
WGUS74 KEWX 250519
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1219 AM CDT TUE MAY 25 2010
TXC465-250730-
/O.CON.KEWX.FF.W.0036.000000T0000Z-100525T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VAL VERDE TX-
1219 AM CDT TUE MAY 25 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 AM CDT FOR
EXTREME SOUTHERN VAL VERDE COUNTY...
AT 1212 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT THUNDERSTORMS PRODUCING VERY HEAVY RAIN OVER DEL RIO AND
EXTREME SOUTHERN VAL VERDE COUNTY. RAINFALL AMOUNTS BETWEEN THREE
AND FIVE INCHES HAVE ALREADY BEEN REPORTED...WITH AN ADDITIONAL
ONE HALF TO ONE INCH POSSIBLE. SIGNIFICANT FLASH FLOODING IN AND
AROUND DEL RIO IS LIKELY FROM THIS TORRENTIAL RAINFALL.
LOCATIONS IN THE WARNING AREA INCLUDE AMISTAD VILLAGE...LAUGHLIN AFB
AND DEL RIO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RUNOFF FROM HEAVY RAIN WILL FLOOD CREEKS, STREAMS, STREET
INTERSECTIONS, CULVERTS AND UNDERPASSES. LOW LYING PLACES THAT
NORMALLY FLOOD COULD BECOME DEATH TRAPS. DO NOT CROSS ANY FLOODED
AREA. TURN AROUND DON'T DROWN.
&&
LAT...LON 2946 10107 2951 10069 2924 10080 2927 10088
2929 10090 2931 10090 2931 10092 2936 10101
2940 10105
$$807
WGUS74 KEWX 250550
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1250 AM CDT TUE MAY 25 2010
TXC465-250730-
/O.CON.KEWX.FF.W.0036.000000T0000Z-100525T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VAL VERDE TX-
1250 AM CDT TUE MAY 25 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 AM CDT FOR
EXTREME SOUTHERN VAL VERDE COUNTY...
AT 1242 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED
SIGNIFICANT FLOODING IN AND AROUND DEL RIO...INCLUDING THE FLOODING
OF HOMES. AN ADDITIONAL ONE HALF TO THREE QUARTERS OF AN INCH OF
RAINFALL CAN BE EXPECTED AND WILL AGGRAVATE ONGOING FLOODING.
LOCATIONS IN THE WARNING AREA INCLUDE AMISTAD VILLAGE...LAUGHLIN AFB
AND DEL RIO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RUNOFF FROM HEAVY RAIN WILL FLOOD CREEKS, STREAMS, STREET
INTERSECTIONS, CULVERTS AND UNDERPASSES. LOW LYING PLACES THAT
NORMALLY FLOOD COULD BECOME DEATH TRAPS. DO NOT CROSS ANY FLOODED
AREA. TURN AROUND DON'T DROWN.
DO NOT DRIVE WHERE WATER COVERS THE ROAD. EVEN SUVS AND PICKUPS WILL
BE SWEPT AWAY BY AS LITTLE AS TWO FEET OF RUSHING WATER. TURN AROUND
DON'T DROWN.
&&
LAT...LON 2946 10107 2951 10069 2924 10080 2927 10088
2929 10090 2931 10090 2931 10092 2936 10101
2940 10105
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at May 24, 10:03 PM CDT, 1 hour 36 minutes earlier.
Area forecast discussion, May 24, 10:03 PM CDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1003 PM CDT MON MAY 24 2010 .UPDATE... CONTINUING CONVECTION. && .DISCUSSION... LATEST RUC SHOWS CONVECTION CONTINUING UNTIL AT LEAST MIDNIGHT. HAVE INCREASED POPS FOR THE NEXT FEW HOURS. && .PREV DISCUSSION... /ISSUED 724 PM CDT MON MAY 24 2010/ DISCUSSION... SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE OVER THE WESTERN HALF OF THE CWA. HAVE INCREASED POPS FOR THE NEXT FEW HOURS WHEN EXPECT ACTIVITY TO DECREASE WITH LOSS OF HEATING. HAVE ALSO ADJUSTED GRIDS TO ACCOUNT FOR OBSERVATIONAL TRENDS. PREV DISCUSSION... /ISSUED 642 PM CDT MON MAY 24 2010/ DISCUSSION... SEE AVIATION SECTION. AVIATION... PREVAILING VFR CONDITIONS WILL CONTINUE UNTIL NEAR MIDNIGHT WHEN MVFR CIGS ARE FORECAST TO DEVELOP ALONG THE I-35 CORRIDOR. AT KDRT...SCATTERED SHOWERS WILL MOVE NORTH AROUND THE TERMINAL OVERNIGHT WITH THUNDERSTORMS POSSIBLE BETWEEN 02-06Z. MVFR CIGS ARE FORECAST AT KDRT OVERNIGHT...WITH BRIEF IFR CONDITIONS POSSIBLY ACCOMPANYING THUNDERSTORMS. IMPROVEMENT BACK TO VFR IS FORECAST BETWEEN 15-16Z TUESDAY. A MODERATE SE LOW LEVEL FLOW WILL PERSIST THROUGH THE TAF PERIOD...WITH SURFACE WIND GUSTS TO BETWEEN 20-30 MPH THIS EVENING AND TUESDAY LATE MORNING THROUGH AFTERNOON. PREV DISCUSSION... /ISSUED 328 PM CDT MON MAY 24 2010/ DISCUSSION... THE TAIL END OF THE UPPER LEVEL TROUGH MOVING NORTH ACROSS CENTRAL HIGH PLAINS IS APPROACHING THE BIG BEND. A SOUTHERLY LOWER LEVEL FLOW CONTINUES TO PUMP A MOIST AIRMASS INTO SOUTH CENTRAL TEXAS. THIS HAS RESULTED IN ISOLATED SHOWERS EAST TO SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WEST. THIS TREND WILL CONTINUE THROUGH THE EVENING AND POSSIBLY INTO THE OVERNIGHT. SOME STRONG TO SEVERE STORMS CAN BE EXPECTED OVER THE TRANS PECOS TO SERRANIAS DEL BURRO MOUNTAINS. SUPERCELL VECTORS TAKE THESE STORMS EAST INTO PARTS OF THE VAL VERDE COUNTY FROM PANDALE TO LANGTRY THIS EVENING. FOR TUESDAY INTO WEDNESDAY, THE UPPER LEVEL RIDGE AND MOISTURE AXIS SLOWLY SHIFT WEST. EXPECT ISOLATED TO SCATTERED SHOWERS AND AFTERNOON INTO EVENING THUNDERSTORMS AGAIN ON TUESDAY DUE TO SUFFICIENT MOISTURE AND LIFT, THEN ISOLATED SHOWERS MAINLY ACROSS THE RIO GRANDE PLAINS ON WEDNESDAY. FOR THURSDAY THROUGH THE MEMORIAL DAY WEEKEND, THE UPPER LEVEL RIDGE REMAINS OVER THE AREA WHILE SOME WEAK SURFACE RIDGING DRIFTS INTO THE AREA FROM THE NORTHEAST. THIS LEADS TO A DRIER SUBSIDENT AIRMASS. HOWEVER, THERE IS SOME UNCERTAINTY AS A FEW MODELS ALLOW AN UPPER LEVEL SHEAR AXIS AND SURFACE BOUNDARY TO APPROACH THE AREA FROM THE NORTHEAST. HAVE SLIGHT CHANCE POPS ACROSS PARTS OF THE EAST AT TIMES DUE TO CONSISTENCY IN THOSE MODELS. ELSEWHERE, THERE ARE NO POPS, HOWEVER, CANNOT RULE OUT AN ISOLATED SHOWER. HAVE GONE UP TO 3 DEGREES WARMER THAN MAV LOW TEMPERATURES FOR TONIGHT AND TUESDAY NIGHT AS EXPECTING SLIGHTLY HIGHER DEWPOINTS THAN GUIDANCE INDICATES, OTHERWISE MAV/MEX TEMPERATURES SEEM REASONABLE. HPC QPF GUIDANCE ALSO LOOKS GOOD. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 71 92 70 91 68 / - 10 10 10 - AUSTIN BERGSTROM INTL AIRPORT 69 92 66 93 65 / - 10 10 10 - NEW BRAUNFELS MUNI AIRPORT 70 93 68 92 65 / 10 10 10 10 - BURNET MUNI AIRPORT 68 89 66 90 66 / 20 10 10 10 - DEL RIO INTL AIRPORT 72 87 70 88 72 / 40 30 20 20 10 GEORGETOWN MUNI AIRPORT 69 90 67 90 67 / - 10 10 10 - HONDO MUNI AIRPORT 70 88 68 91 66 / 30 20 10 10 - SAN MARCOS MUNI AIRPORT 70 92 68 92 66 / - 10 10 10 - LA GRANGE - FAYETTE REGIONAL 71 91 68 91 66 / - 10 10 10 - SAN ANTONIO INTL AIRPORT 72 90 70 90 68 / 20 20 10 10 - STINSON MUNI AIRPORT 72 91 69 92 67 / 20 20 10 10 - && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && 05/11
Hazardous weather outlook, May 24, 2:44 PM CDT, 8 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 244 PM CDT MON MAY 24 2010 TXZ171>173-184>194-202>209-217>225-228-251100- LLANO-BURNET-WILLIAMSON-EDWARDS-REAL-KERR-BANDERA-GILLESPIE- KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-MEDINA-BEXAR- COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-FRIO-ATASCOSA- WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 244 PM CDT MON MAY 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. TXZ183-251100- VAL VERDE- 244 PM CDT MON MAY 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... AN ISOLATED STRONG TO SEVERE THUNDERSTORM IS POSSIBLE ACROSS WESTERN VAL VERDE COUNTY LATE THIS AFTERNOON INTO THIS EVENING. THE SEVERE WEATHER THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT LIKELY BE NEEDED.
In the hours before
Special weather statement, May 24, 10:50 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1050 PM CDT MON MAY 24 2010 TXZ183-250430- VAL VERDE- 1050 PM CDT MON MAY 24 2010 ...SIGNIFICANT WEATHER ADVISORY FOR VAL VERDE COUNTY UNTIL 1130 PM CDT... AT 1046 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 7 MILES NORTHWEST OF PANDALE...OR 29 MILES NORTH OF LANGTRY...MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... PANDALE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS.
Local storm report, May 24, 11:01 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1101 PM CDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1057 PM HAIL 8 NW DEL RIO 29.46N 100.98W
05/24/2010 E0.25 INCH VAL VERDE TX LAW ENFORCEMENT
PEA SIZE HAIL REPORTED AT THE THREE RIVERS RV PARK
&&
EVENT NUMBER EWX1000307
CJMSpecial weather statement, May 24, 11:03 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1103 PM CDT MON MAY 24 2010 TXZ183-250445- VAL VERDE- 1103 PM CDT MON MAY 24 2010 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN VAL VERDE COUNTY UNTIL 1145 PM CDT... AT 1100 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 6 MILES NORTH OF DEL RIO...MOVING EAST AT 10 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MAINLY RURAL AREAS OF SOUTHERN VAL VERDE COUNTY. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS.
Local storm report, May 24, 11:17 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1117 PM CDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0936 PM HAIL 14 NNW DEL RIO 29.57N 100.96W
05/24/2010 E1.00 INCH VAL VERDE TX FIRE DEPT/RESCUE
QUARTER SIZE HAIL REPORTED AT THE ROUGH CANYON REC AREA
&&
EVENT NUMBER EWX1000308
CJMLocal storm report, May 24, 11:21 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1121 PM CDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1117 PM TSTM WND DMG 8 NW DEL RIO 29.46N 100.99W
05/24/2010 VAL VERDE TX LAW ENFORCEMENT
POWER LINES DAMAGED NEAR THE THREE RIVERS RV PARK
CAUSING POWER OUTAGES.
&&
EVENT NUMBER EWX1000309
CJMLocal storm report, May 24, 11:39 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1139 PM CDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1131 PM TSTM WND GST 2 WSW DEL RIO 29.37N 100.92W
05/24/2010 M66 MPH VAL VERDE TX ASOS
KDRT REPORTED WIND GUST OF 57KTS
&&
EVENT NUMBER EWX1000310
CJMThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 8:56 PM CDT | Areal Flood Advisory | EWX | Edwards, Val Verde | 2 hr |
| May 24, 9:02 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 43 min |
| May 24, 9:17 PM CDT | Tornado Warning | EWX | Val Verde | 43 min |
| May 24, 9:43 PM CDT | Flash Flood Warning | EWX | Edwards | 3 hr |
| May 24, 10:09 PM CDT | Flash Flood Warning | EWX | Val Verde | 3 hr |
| May 24, 10:17 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 43 min |
| May 24, 10:27 PM CDT | Tornado Warning | EWX | Val Verde | 33 min |
| May 24, 11:26 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 49 min |
| May 25, 12:41 AM CDT | Flash Flood Warning | EWX | Edwards | 3 hr |
| May 25, 1:40 AM CDT | Areal Flood Advisory | EWX | Edwards, Kinney, Maverick, Val Verde | 110 min |
| May 25, 1:56 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick | 64 min |
| May 25, 2:10 AM CDT | River Flood Warning | EWX | Val Verde | 9 hr |
| May 25, 2:10 AM CDT | River Flood Warning | EWX | Val Verde | 9 hr |
| May 25, 2:25 AM CDT | Flash Flood Warning | EWX | Kinney, Maverick, Val Verde | 4 hr |
| May 25, 2:44 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick | 31 min |
| May 25, 3:17 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick, Zavala | 58 min |
| May 25, 1:12 PM CDT | Areal Flood Advisory | EWX | Comal | 108 min |
| May 25, 5:14 PM CDT | Areal Flood Advisory | EWX | Gillespie, Kerr | 106 min |
Nearby
Flash Flood Warnings in Texas, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.